# SDR VTZA97590

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: SYLC522454
- Condition: Failed
- Location: Lt Oil Cooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6150 - IAD-EWR - DURING CLIMB, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO LEFT OIL COOLER FLAP WOULD NOT CLOSE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ACTUATOR, OPS CHECK OK.  CHRONIC OPENED ON LEFT OIL COOLER SYSTEM.  AIRCRAFT WAS APPROVED AND RELEASED FOR SERVICE.  (M)
